# SDR AMTA200600116

- Difficulty date: February 20, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211524B4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EGRESS TRACK LIGHT AT ROW 3 HJK, 1 SEGMENT INOPERATIVE.  REPLACED INOPERATIVE SEGMENT OF EGRESS TRACK LIGHTING.  OPS CHECK GOOD.  (K)
